# SDR SWAA2025033119232

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8873S
- Make and model: Boeing 737-8
- Aircraft serial: 67915
- Aircraft time: 6,188 hours, 3,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 OF 4 AFT F/A FLASHLIGHT INOP<[01] RESEATED AND RESEALED AFT LH INBD AND AFT RH OTBD FLASHLIGHTS PER AMM 25-64-00. OPS CHECKS GOOD.
